Real Analysis Exchange

Addendum to: Some new Types of Filter Limit Theorems for Topological group-valued Measures

Antonio Boccuto and Xenofon Dimitriou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The purpose of this note is to point out some corrections to the paper: A. Boccuto and X. Dimitriou, “Some new types of filter limit theorems for topological group-valued measures,” Real Anal. Exchange 39(1) (2014), 139-174.

Article information

Source
Real Anal. Exchange, Volume 40, Number 1 (2015), 227-232.

Dates
First available in Project Euclid: 1 July 2015

Permanent link to this document
https://projecteuclid.org/euclid.rae/1435759206

Mathematical Reviews number (MathSciNet)
MR3365401

Zentralblatt MATH identifier
06848834

Keywords
group-valued measures

Citation

Boccuto, Antonio; Dimitriou, Xenofon. Addendum to: Some new Types of Filter Limit Theorems for Topological group-valued Measures. Real Anal. Exchange 40 (2015), no. 1, 227--232. https://projecteuclid.org/euclid.rae/1435759206


Export citation